Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on multiplication of strong operator measurable functions


Author: G. Schlüchtermann
Journal: Proc. Amer. Math. Soc. 123 (1995), 2815-2816
MSC: Primary 46G10; Secondary 46E40, 47A56
MathSciNet review: 1260179
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (\Omega ,\Sigma ,\mu )$ be a finite and positive measure space, and let $ {U_1}, \ldots ,{U_n}$ be strongly measurable functions with values in the space of bounded linear operators on a Banach space. Then the product $ {U_1} \cdots {U_n}$ is again strongly measurable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G10, 46E40, 47A56

Retrieve articles in all journals with MSC: 46G10, 46E40, 47A56


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1260179-7
PII: S 0002-9939(1995)1260179-7
Article copyright: © Copyright 1995 American Mathematical Society